# SDR SIMA20171026002

- Difficulty date: October 26, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 34,388 hours, 30,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECKED GOOD.
